# SDR AUS20030878

- Difficulty date: August 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G699010
- Condition: Faulty
- Location: Atc Transponder
- Component: Atc Transponder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ATC TRANSPONDER CONTROL PANEL FAULTY. PANEL WAS FOUND TO BE EXCESSIVELY HOT TO TOUCH.
